REAL

Maps on density operators preserving quantum f-divergences

Molnár, Lajos and Nagy, Gergő and Szokol, Patrícia Ágnes (2013) Maps on density operators preserving quantum f-divergences. QUANTUM INFORMATION PROCESSING, 12 (7). pp. 2309-2323. ISSN 1570-0755

[img]
Preview
Text
f-divergence.pdf

Download (308kB) | Preview

Abstract

For an arbitrary strictly convex function f defined on the non-negative real line we determine the structure of all transformations on the set of density operators which preserve the quantum f-divergence.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 27 Jun 2013 08:56
Last Modified: 05 Jul 2013 12:43
URI: http://real.mtak.hu/id/eprint/5721

Actions (login required)

Edit Item Edit Item